# SDR SWAA2012110509105

- Difficulty date: November 3, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- Aircraft time: 33,655 hours, 22,805 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 5910044514
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD PORTION OF AILERON T/E DELAMINATED.  REPAIRED AILERON PER MM.
